On a discrete-time non-zero-sum Dynkin problem with monotonicity

We consider a monotone case of the non-zero-sum stopping game with discrete time parameter which is called the Dynkin problem. Marner (1987) has investigated a stopping game with general monotone reward structures, but his monotonicity is too strong to apply our problem. We establish that there exis...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Journal of applied probability 1991-06, Vol.28 (2), p.466-472
1. Verfasser: Ohtsubo, Yoshio
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
container_end_page 472
container_issue 2
container_start_page 466
container_title Journal of applied probability
container_volume 28
creator Ohtsubo, Yoshio
description We consider a monotone case of the non-zero-sum stopping game with discrete time parameter which is called the Dynkin problem. Marner (1987) has investigated a stopping game with general monotone reward structures, but his monotonicity is too strong to apply our problem. We establish that there exists an explicit equilibrium point in our monotone case. We also give a simple example applicable to a duopolistic exit game.
doi_str_mv 10.2307/3214881
format Article
fullrecord <record><control><sourceid>jstor_proqu</sourceid><recordid>TN_cdi_proquest_miscellaneous_25299374</recordid><sourceformat>XML</sourceformat><sourcesystem>PC</sourcesystem><cupid>10_2307_3214881</cupid><jstor_id>3214881</jstor_id><sourcerecordid>3214881</sourcerecordid><originalsourceid>FETCH-LOGICAL-c278t-471cebd591293fc98650890009ca191b36556d473a3a440b2ac749bbc95949323</originalsourceid><addsrcrecordid>eNp9kM1KxDAYRYMoOI7iK3Qhiotofptmp4y_MDAbXZc0TTVjm4xJitSntzJFF4Kb79sczr1cAI4xuiAUiUtKMCsKvANmmAkOcyTILpghRDCU490HBzGuEcKMSzEDVyuXqay2UQeTDEy2M5nzDn6a4GHsu-xmcG_WZZvgq9Z02YdNr1nnnU_eWW3TcAj2GtVGczT9OXi-u31aPMDl6v5xcb2EmogiQSawNlXNJSaSNloWOUfF2AdJrbDEFc05z2smqKKKMVQRpQWTVaUll0xSQufgdOsdm7z3JqayG0ubtlXO-D6WhBMpqWAjeLYFdfAxBtOUm2A7FYYSo_J7oXJaaCRPJqWKWrVNUE7b-INzJglh7Bdbx-TDP7bzKVd1VbD1iynXvg9uHOUP-wXZ43s6</addsrcrecordid><sourcetype>Aggregation Database</sourcetype><iscdi>true</iscdi><recordtype>article</recordtype><pqid>25299374</pqid></control><display><type>article</type><title>On a discrete-time non-zero-sum Dynkin problem with monotonicity</title><source>Jstor Complete Legacy</source><source>JSTOR Mathematics &amp; Statistics</source><creator>Ohtsubo, Yoshio</creator><creatorcontrib>Ohtsubo, Yoshio</creatorcontrib><description>We consider a monotone case of the non-zero-sum stopping game with discrete time parameter which is called the Dynkin problem. Marner (1987) has investigated a stopping game with general monotone reward structures, but his monotonicity is too strong to apply our problem. We establish that there exists an explicit equilibrium point in our monotone case. We also give a simple example applicable to a duopolistic exit game.</description><identifier>ISSN: 0021-9002</identifier><identifier>EISSN: 1475-6072</identifier><identifier>DOI: 10.2307/3214881</identifier><identifier>CODEN: JPRBAM</identifier><language>eng</language><publisher>Cambridge, UK: Cambridge University Press</publisher><subject>Exact sciences and technology ; Mathematics ; Nash equilibrium ; Probability and statistics ; Probability theory and stochastic processes ; Random variables ; Sciences and techniques of general use ; Short Communications ; Stopping distances</subject><ispartof>Journal of applied probability, 1991-06, Vol.28 (2), p.466-472</ispartof><rights>Copyright © Applied Probability Trust 1991</rights><rights>Copyright 1991 Applied Probability Trust</rights><rights>1992 INIST-CNRS</rights><lds50>peer_reviewed</lds50><woscitedreferencessubscribed>false</woscitedreferencessubscribed><citedby>FETCH-LOGICAL-c278t-471cebd591293fc98650890009ca191b36556d473a3a440b2ac749bbc95949323</citedby><cites>FETCH-LOGICAL-c278t-471cebd591293fc98650890009ca191b36556d473a3a440b2ac749bbc95949323</cites></display><links><openurl>$$Topenurl_article</openurl><openurlfulltext>$$Topenurlfull_article</openurlfulltext><thumbnail>$$Tsyndetics_thumb_exl</thumbnail><linktopdf>$$Uhttps://www.jstor.org/stable/pdf/3214881$$EPDF$$P50$$Gjstor$$H</linktopdf><linktohtml>$$Uhttps://www.jstor.org/stable/3214881$$EHTML$$P50$$Gjstor$$H</linktohtml><link.rule.ids>314,776,780,799,828,27901,27902,57992,57996,58225,58229</link.rule.ids><backlink>$$Uhttp://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&amp;idt=5492244$$DView record in Pascal Francis$$Hfree_for_read</backlink></links><search><creatorcontrib>Ohtsubo, Yoshio</creatorcontrib><title>On a discrete-time non-zero-sum Dynkin problem with monotonicity</title><title>Journal of applied probability</title><addtitle>Journal of Applied Probability</addtitle><description>We consider a monotone case of the non-zero-sum stopping game with discrete time parameter which is called the Dynkin problem. Marner (1987) has investigated a stopping game with general monotone reward structures, but his monotonicity is too strong to apply our problem. We establish that there exists an explicit equilibrium point in our monotone case. We also give a simple example applicable to a duopolistic exit game.</description><subject>Exact sciences and technology</subject><subject>Mathematics</subject><subject>Nash equilibrium</subject><subject>Probability and statistics</subject><subject>Probability theory and stochastic processes</subject><subject>Random variables</subject><subject>Sciences and techniques of general use</subject><subject>Short Communications</subject><subject>Stopping distances</subject><issn>0021-9002</issn><issn>1475-6072</issn><fulltext>true</fulltext><rsrctype>article</rsrctype><creationdate>1991</creationdate><recordtype>article</recordtype><recordid>eNp9kM1KxDAYRYMoOI7iK3Qhiotofptmp4y_MDAbXZc0TTVjm4xJitSntzJFF4Kb79sczr1cAI4xuiAUiUtKMCsKvANmmAkOcyTILpghRDCU490HBzGuEcKMSzEDVyuXqay2UQeTDEy2M5nzDn6a4GHsu-xmcG_WZZvgq9Z02YdNr1nnnU_eWW3TcAj2GtVGczT9OXi-u31aPMDl6v5xcb2EmogiQSawNlXNJSaSNloWOUfF2AdJrbDEFc05z2smqKKKMVQRpQWTVaUll0xSQufgdOsdm7z3JqayG0ubtlXO-D6WhBMpqWAjeLYFdfAxBtOUm2A7FYYSo_J7oXJaaCRPJqWKWrVNUE7b-INzJglh7Bdbx-TDP7bzKVd1VbD1iynXvg9uHOUP-wXZ43s6</recordid><startdate>19910601</startdate><enddate>19910601</enddate><creator>Ohtsubo, Yoshio</creator><general>Cambridge University Press</general><general>Applied Probability Trust</general><scope>IQODW</scope><scope>AAYXX</scope><scope>CITATION</scope><scope>7SC</scope><scope>8FD</scope><scope>JQ2</scope><scope>L7M</scope><scope>L~C</scope><scope>L~D</scope></search><sort><creationdate>19910601</creationdate><title>On a discrete-time non-zero-sum Dynkin problem with monotonicity</title><author>Ohtsubo, Yoshio</author></sort><facets><frbrtype>5</frbrtype><frbrgroupid>cdi_FETCH-LOGICAL-c278t-471cebd591293fc98650890009ca191b36556d473a3a440b2ac749bbc95949323</frbrgroupid><rsrctype>articles</rsrctype><prefilter>articles</prefilter><language>eng</language><creationdate>1991</creationdate><topic>Exact sciences and technology</topic><topic>Mathematics</topic><topic>Nash equilibrium</topic><topic>Probability and statistics</topic><topic>Probability theory and stochastic processes</topic><topic>Random variables</topic><topic>Sciences and techniques of general use</topic><topic>Short Communications</topic><topic>Stopping distances</topic><toplevel>peer_reviewed</toplevel><toplevel>online_resources</toplevel><creatorcontrib>Ohtsubo, Yoshio</creatorcontrib><collection>Pascal-Francis</collection><collection>CrossRef</collection><collection>Computer and Information Systems Abstracts</collection><collection>Technology Research Database</collection><collection>ProQuest Computer Science Collection</collection><collection>Advanced Technologies Database with Aerospace</collection><collection>Computer and Information Systems Abstracts – Academic</collection><collection>Computer and Information Systems Abstracts Professional</collection><jtitle>Journal of applied probability</jtitle></facets><delivery><delcategory>Remote Search Resource</delcategory><fulltext>fulltext</fulltext></delivery><addata><au>Ohtsubo, Yoshio</au><format>journal</format><genre>article</genre><ristype>JOUR</ristype><atitle>On a discrete-time non-zero-sum Dynkin problem with monotonicity</atitle><jtitle>Journal of applied probability</jtitle><addtitle>Journal of Applied Probability</addtitle><date>1991-06-01</date><risdate>1991</risdate><volume>28</volume><issue>2</issue><spage>466</spage><epage>472</epage><pages>466-472</pages><issn>0021-9002</issn><eissn>1475-6072</eissn><coden>JPRBAM</coden><abstract>We consider a monotone case of the non-zero-sum stopping game with discrete time parameter which is called the Dynkin problem. Marner (1987) has investigated a stopping game with general monotone reward structures, but his monotonicity is too strong to apply our problem. We establish that there exists an explicit equilibrium point in our monotone case. We also give a simple example applicable to a duopolistic exit game.</abstract><cop>Cambridge, UK</cop><pub>Cambridge University Press</pub><doi>10.2307/3214881</doi><tpages>7</tpages></addata></record>
fulltext fulltext
identifier ISSN: 0021-9002
ispartof Journal of applied probability, 1991-06, Vol.28 (2), p.466-472
issn 0021-9002
1475-6072
language eng
recordid cdi_proquest_miscellaneous_25299374
source Jstor Complete Legacy; JSTOR Mathematics & Statistics
subjects Exact sciences and technology
Mathematics
Nash equilibrium
Probability and statistics
Probability theory and stochastic processes
Random variables
Sciences and techniques of general use
Short Communications
Stopping distances
title On a discrete-time non-zero-sum Dynkin problem with monotonicity
url https://sfx.bib-bvb.de/sfx_tum?ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&ctx_tim=2025-02-15T12%3A56%3A48IST&url_ver=Z39.88-2004&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rfr_id=info:sid/primo.exlibrisgroup.com:primo3-Article-jstor_proqu&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.genre=article&rft.atitle=On%20a%20discrete-time%20non-zero-sum%20Dynkin%20problem%20with%20monotonicity&rft.jtitle=Journal%20of%20applied%20probability&rft.au=Ohtsubo,%20Yoshio&rft.date=1991-06-01&rft.volume=28&rft.issue=2&rft.spage=466&rft.epage=472&rft.pages=466-472&rft.issn=0021-9002&rft.eissn=1475-6072&rft.coden=JPRBAM&rft_id=info:doi/10.2307/3214881&rft_dat=%3Cjstor_proqu%3E3214881%3C/jstor_proqu%3E%3Curl%3E%3C/url%3E&disable_directlink=true&sfx.directlink=off&sfx.report_link=0&rft_id=info:oai/&rft_pqid=25299374&rft_id=info:pmid/&rft_cupid=10_2307_3214881&rft_jstor_id=3214881&rfr_iscdi=true